MathSciNet Relay Station
MathSciNet bibliographic data
MR2029306 42B20 (42B30 47G30)
Tao, Terence The weak-type $(1,1)$ of Fourier integral operators of order $-(n-1)/2$. J. Aust. Math. Soc. 76 (2004), no. 1, 1–21.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement